Publication
Title
Symbolic and interval rational interpolation: the problem of unattainable data
Author
Abstract
Language
English
Source (journal)
AIP conference proceedings / American Institute of Physics. - New York
Publication
New York : 2008
ISSN
0094-243X
Volume/pages
1048(2008), p. 466-469
ISI
000259567000111
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 09.06.2009
Last edited 03.07.2018
To cite this reference